# SDR UALA2012110206299

- Difficulty date: October 31, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND TO EXISTING FUSELAGE EXTERNAL DOUBLER REPAIR (CF0395) AT BS 640-660 BETWEEN STR 21L-22L.  MAJOR REPAIR ACCOMPLISHED:  REMOVED EXISTING REPAIR DOUBLER & FOUND DAMAGED FASTENER HOLES.  TRIMMED OUT DAMAGE & ACP NDT OF CUTOUT & FASTENER HOLES COMMON TO REPAIR.  NO DEFECTS.  FABRICATED & INSTALLED EXTERNAL DOUBLER & FILLER REPAIR REF ECRA 5330-04352 & REO-G15496 REV D.
